# SDR RAIA950724

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3240 · Landing Gear Brake System
- Part: 0-Ring
- Part number: DAS21592
- Condition: Worn
- Location: Lt Mlg Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - THE LT BRAKE GRABBING AND RELEASING WITH PRESSURE APPLIED.  MAINTENANCE REPLACED O-RING ON LT BRAKE MAXERAT UNIT.  TAXI CHECK AND LEAK CHECK GOOD.  (W)
